Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On a generalization of the Gamma function and its application to certain Dirichlet series


Author: Chung-Ming An
Journal: Bull. Amer. Math. Soc. 75 (1969), 562-568
DOI: https://doi.org/10.1090/S0002-9904-1969-12243-3
MathSciNet review: 0240061
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12243-3